skip to main content
Lingue:

Mathematical approach for the optimal expansion of erythroid progenitors in monolayer culture

Lahoti, Varun ; Murphy, William ; Al-Rubeai, Mohamed

Journal of Biotechnology, 10/2012, Vol.161(3), pp.308-319 [Rivista Peer Reviewed]

Accesso online

Citazioni Citato da
  • Titolo:
    Mathematical approach for the optimal expansion of erythroid progenitors in monolayer culture
  • Edizione: 201210
  • Autore: Lahoti, Varun ; Murphy, William ; Al-Rubeai, Mohamed
  • Fa parte di: Journal of Biotechnology, 10/2012, Vol.161(3), pp.308-319
  • Lingua: Inglese
  • Identificativo: ISSN: 01681656 ; DOI: http://dx.doi.org/10.1016/j.jbiotec.2012.06.003
  • Fonte: Elsevier (via CrossRef)

Ricerca in corso nelle risorse remote ...